MAUDE Adverse Event Report: TELEFLEX MEDICAL SDN. BHD. RUSCH 2W 10ML 100% SILICONE STR H 20; CATHETER, RETENTION TYPE, BALL

TELEFLEX MEDICAL SDN. BHD. RUSCH 2W 10ML 100% SILICONE STR H 20; CATHETER, RETENTION TYPE, BALL
Model Number IPN050150
Medical Device Problem Code Fluid/Blood Leak (1250)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 10/07/2022
Type of Reportable Event Malfunction
Event or Problem Description
The customer reported that she had two foley catheters that she tried to use but both were defective in the balloon area.The first foley deflated immediately after inserting it causing leakage; the second foley lasted about an hour.There was no reported injury.
 
Additional Manufacturer Narrative
(b)(4).The device has not been returned for investigation.Teleflex will continue to monitor and trend related events.
 
Event or Problem Description
 
Additional Manufacturer Narrative
Qn# (b)(4).The device lot number was not provided; therefore a dhr review could not be conducted.There was no complaint sample returned for investigation.Therefore, no physical assessment could be conducted.Due to no actual sample returned for this complaint, any further investigation was not possible.Moreover, lot number is not provided, hence dhr review could not be carried out.Therefore, this complaint could not be confirmed.

Brand Name
RUSCH 2W 10ML 100% SILICONE STR H 20
Common Device Name
CATHETER, RETENTION TYPE, BALL
Manufacturer (Section D)
TELEFLEX MEDICAL SDN. BHD.
perak, west malaysia
Manufacturer (Section G)
TELEFLEX MEDICAL SDN. BHD.
lot no : pt2577 jalen perusahaan
4 kamunting industrial estate
perak, west malaysia 34600
MY   34600
Manufacturer Contact
jasmine brown
3015 carrington mill blvd
morrisville, NC 27560
9193614124
MDR Report Key15692441
Report Number8040412-2022-00295
Device Sequence Number7337929
Product Code EZL
UDI-Device Identifier04026704308033
UDI-Public04026704308033
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K972184
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Consumer,Company Representative,Distributor
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 10/11/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Model NumberIPN050150
Device Catalogue Number170605200
Device Lot NumberUNKNOWN
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 10/11/2022
Supplement Date Received by Manufacturer11/29/2022
Initial Report FDA Received Date10/28/2022
Supplement Report FDA Received Date11/30/2022
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device A
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
N/A.
Patient SexFemale